MAUDE Adverse Event Report: JJGC S.A. LATERAL CUT DRILL ZYGOMA-S 4.0X71MM

JJGC S.A. LATERAL CUT DRILL ZYGOMA-S 4.0X71MM
Catalog Number 103.619
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Foreign Body In Patient (2687)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint was received n which the customer reported an intraoperative incident involving item 103.619 (multifluted zygoma-s bur, lot ykwx5).According to the practitioner's report, the multifluted bur fractured, resulting in the bur becoming lodged within the patient's left maxillary sinus.However, the product safety management and product research & development departments conducted the relevant investigations and concluded that the item's drilling guide pin had unscrewed and detached.
 
Additional Manufacturer Narrative
Post market surveillance data confirms that the benefit-risk ration maintains acceptable and will keep investigating occurrences related to this product.An internal capa will be started to feedback risk management as necessary, prepare pms process to track new occurrences and check for improvements opportunities in production process or design related.Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.

Brand Name
LATERAL CUT DRILL ZYGOMA-S 4.0X71MM
Common Device Name
LATERAL CUT DRILL ZYGOMA-S 4.0X71MM
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
Manufacturer (Section G)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR   81270-200
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
+1(978)747-2509
MDR Report Key50307340
Report Number3008261720-2026-004418
Device Sequence Number15983803
Product Code DZA
UDI-Device Identifier07899878059820
UDI-Public07899878059820
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number103.619
Device Lot NumberYKWX5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale